教師資料查詢 | 類別: 期刊論文 | 教師: 吳錦全 WU CHIU-CHUAN (瀏覽個人網頁)

標題:MLE and the estimated expected test time for the two-parameter Gompertz distribution under progressive censoring with binomial removals
學年95
學期1
出版(發表)日期2006/10/01
作品名稱MLE and the estimated expected test time for the two-parameter Gompertz distribution under progressive censoring with binomial removals
作品名稱(其他語言)
著者吳錦全; Wu, Chin-chuan; Wu, Shu-fei; Chan, Huang-yu
單位淡江大學統計學系
出版者Elsevier
著錄名稱、卷期、頁數Applied Mathematics and Computation 181(2), pp.1657-1670
摘要This study considers the estimation of two-parameter Gompertz distribution under Type II progressive censoring with random removals, where the number of units removed at each failure time follows a binomial or a uniform distribution. The maximum likelihood estimates of two parameters and their asymptotic distribution are derived. The expected termination point to complete the censoring test is computed and analyzed for different censoring schemes. For binomial removals, the effect of various p on the expected termination point under progressive censoring and the relative expected termination point over the complete sample (REET1) are investigated in this article. For random removals (PCR), the expected termination point is computed and the relative expected termination point over the complete sample (REET2) are also investigated.
關鍵字
語言英文
ISSN0096-3003
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別荷蘭
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!